# SDR QXEA2013050200993

- Difficulty date: May 2, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 15,456 hours, 16,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Damaged
- Location: Nr 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SEAT TRACK NR 10, HAS CORROSION DAMAGE.  REMOVED UNSERVICEABLE SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  LOCATED HOLES ON SERVICEABLE SEAT TRACK IAW SRM 51-40-07-02-01.  COUNTERSUNK AND DEBURRED ALL FASTENER HOLES IAW SRM 51-40-15-02-01.  TREATED IAW SRM 51-21-10-02-01 AND PRIMED IAW 51-25-10-02-01. INSTALLED NEW SEAT TRACK IAW SRM 51-41-05-00-01, RD 8/4-53-5354, 51-41-05-00-01, 51-42-05-02-01 AND 51-40-15-02-01.  APPLIED AVDEC IAW AMM 53-23-01-400-801.  TOPCOATED FASTENERS AS NECESSARY IAW SRM 51-25-15-02-01.  APPLIED CPC IAW SRM 51-25-01-390-801 AND 51-20-00, PG 15.
